Sputtr.com | Alternative Search Engine

Pointes

The Pointes of Pride newsletter is published quarterly. Look ...

Dear Parents, Students, and Mountain Pointe Community: Once again we find ourselves beginning a new year, 2011. The . first semester was, once again, tremendously successful for

Methadone Induced Torsades de Pointes

ACOI Newsletter Methadone Induced Torsades de Pointes _____ Alan Lucerna, DO Combined Internal Medicine/Emergency Medicine UMDNJ-SOM lucernal@umdnj.edu Case Report A 45 YO female presented to the ER via EMS due to multiple episodes of loss of ...

PointeS Pride

Dear Parents, Students, and MPHS Community: The 2010-2011 school year is off to a great start. It has been a very busy 1st quarter with the annual Ahwatukee Bowl and Homecoming taking place in a two week span.

Drugs That Prolong the QT Interval and/or Induce Torsades de ...

T he drugs listed here are potential triggers for Torsades de Pointes (Polymorphic Ventricular Tachycardia) or Ventricular Fibrillation in the presence of a long QT interval.

Steps of Faith Dance Studio

Many of our advanced Missions team members have become apprentices for the professional Christian Dance Company, Pointes of Faith Dancers, Inc. Jr. Steps Missions Team (ages 9 & UP) Sometimes, the Steps Missions Team performances include the Jr. Steps Missions Team., who train to become Steps Missions ...

Torsade de Pointes Associated with Very-High-Dose Methadone

Torsade de Pointes Associated with Very-High-Dose Methadone Mori J. Krantz, MD; Laurent Lewkowiez, MD; Helen Hays, MD; Mary Ann Woodroffe, BScN; Alastair D. Robertson, PhD;

Steps of Faith Dance Studio

Rachael Platt, Artistic Director Steps: Rachael, through the Pointes of Faith Dancers, Inc., became the artistic director of the Steps of Faith Dance Studio in July 2001.

Drug Induced Potential Torsades de Pointes

Vol. 8 No. 4, October-December 2006 185 JK SCIENCE REVIEW ARTICLE From the Department of Pharmacology, Postgraduate Institute of Medical Education and Research, Chandigarh, India Correspondence to : Dr. Bikash Medhi, Assistant Professor, Pharmacology, PGIMER, Chandigarh, India.

Subject: CELEXA® (citalopram hydrobromide) Causes Dose ...

WARNINGS QT Prolongation and Torsade de Pointes  Celexa causes dose-dependent QT prolongation and should not be dosed above 40 mg/day. Torsade de pointes has been reported postmarketing.  Celexa should not be used in patients with congenital long QT syndrome.  Hypokalemia and hypomagnesemia ...

QT Prolongation and Torsades de Pointes Following Overdose of ...

178 JOURNAL OF MEDICAL TOXICOLOGY ■ VOLUME 3, NUMBER 4 ■ DECEMBER 2007 INTRODUCTION The Food and Drug Administration (FDA) approved Ziprasidone, a second-generation atypical antipsychotic, in February 2001 [1].